# SDR FDEA201008042810

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: A5461132150500
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON; RT SIDE PANEL VERTICAL ATTACH ANGLE FOR ACCESS PANELS 422DR & 424 CR IS CRACKED AT THE UPPER EDGE. REMOVED CRACKED BRACKET AND INSTALLED NEW CRACKED BRACKET PN A5461132150500, PO 688783.1 IAW SRM 51-72-10 PARA 5 AND 6.
